# SDR EISA98314

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Rib
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND TWO RIBS AND ONE BRACKET CRACKED IN STRUCTURE OF E/E DOOR.  REMOVED DAMAGED RIBS AND BRACKET.  FABRICATED AND INSTALLED NEW RIBS AND BRACKET PER SRM 52-40-1 AND 51-30-2.  (M)
